Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Could hpv affect hearing? Hydrocortisone drops used. Scan done. Need to meet tinitis specialist?

Hi, is it possible that hpv could affect your hearing?
I can hear my hartbeat loud in one ear alot and if i sing it resounds loudly in my ear so i cannot hear myself properly to sing.
There is a constant sensation in the one ear.
I have had hydrocortisone ear drops although it said put them in 3 times a day i only did it twice.
I have had scan and there is no problem, also hearing and pressure test with no problem.
They are now refereing me to tinitis specialist althouth i dont personly think thats what it is.
I did have sex with someone last year who sleeps around alot and the problem started shortly after so wondered about hpv? thanks.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, it appears to be some thing related with your middle ear, probably lack of mobility between the small bones of the middle ear.
I advise you to consult an E.N.T.surgeon for diagnosis and treatment. Avoid taking fruits , juices, icecream, and icewater, till you get relief.
Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor